# SDR CA020326012

- Difficulty date: March 25, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 15,681 hours
- Engine: Pwa PT6A28
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5042002857
- Condition: Cracked
- Location: Fuselage
- Part time: 15,724 hours, 15,820 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AIRFRAME INSPECTION SMOKING RIVETS WHERE DETECTED ON THE AIRCRAFT FUSELAGE. INVESTIGATION REVEALED THAT THE FUSELAGE FRAME AT FLIGHT STATION 207.00 WAS CRACKED. THE FUSELAGE FRAME IS BEING REPLACED IN ACCORDANCE WITH THE MANUFACTURER'S RECOMMENDATIONS
